Applied Mathematics

Vol.2 No.9(2011), Paper ID 7170, 15 pages

DOI:10.4236/am.2011.29149

 

Numerical Solution of Mean-Square Approximation Problem of Real Nonnegative Function by the Modulus of Double Fourier Integral

 

Petro Savenko, Myroslava Tkach

 

 

Copyright © 2011 Petro Savenko, Myroslava Tkach et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Savenko and M. Tkach, "Numerical Solution of Mean-Square Approximation Problem of Real Nonnegative Function by the Modulus of Double Fourier Integral," Applied Mathematics, Vol. 2 No. 9, 2011, pp. 1076-1090. doi: 10.4236/am.2011.29149.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.